MathSciNet Relay Station
MathSciNet bibliographic data
MR1087390 32G15 (22E65 32G20 58B25)
Hong, D. K.; Rajeev, S. G. Universal Teichmüller space and ${\rm Diff}\,S^1/S^1$. Comm. Math. Phys. 135 (1991), no. 2, 401–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement